# SDR 2008UALA02625

- Difficulty date: May 4, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 25,220 hours, 3,209 cycles
- Engine: Pwa PW4090
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: AP10777
- Condition: Faulty
- Location: Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND MSG 24-13783, ALSO APU BATTERY WILL NOT DROP BELOW 31 VOLT.  REPLACED RELAY.  MSG CLEARED.  AC OK FOR SERVICE.
